# SDR ASAA2021090235950

- Difficulty date: September 2, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 40,740 hours, 14,070 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT INDICATION FOUND R/H H-STAB. LOWER SKIN BETWEEN STA . 92.5 AND 101.9 INDICATION IS APROX. 1.00". GROUNDED - YES. REMOVED FINISH, PERFORMED HFEC, FOUND DEFECT, REMOVED PREVIOUS REPAIR DOUBLER & FILLER, REMOVED NEW DEFECT, FAB'D NEW FILLER & DOUBLER, LOCATED & DRILLED, PREPPED REPAIR AREA & REPAIR PARTS FOR INSTALLATION INSTALLED REPAIR PARTS & REFINISHED REPAIR AREA IAW B737-800 SRM 51-40-02, AMM 51-21-11, SRM 55-10-01-2R-11, AMM 51-21-99 1NDTM PT.6 51-00-00 PROC 23 & PROC 16.
